Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tapering off Lexapro? shoebox

Posted by Mariposa on September 6, 2003, at 15:12:57

In reply to Tapering off Lexapro?, posted by shoebox on September 6, 2003, at 13:27:21

from what I've read on this board, cold turkey can be a bad idea. Many have posted that tapering off slowly seems to cause the least amount of se's.

Best of luck!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:257598
URL: http://www.dr-bob.org/babble/20030902/msgs/257614.html